# SDR W8PA971487

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Support
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - CORROOSION ON FLORR TO BULKHEAD SUPPORT ANGLE ALONG LOWER FLANGE AT BS 947.5, RBL 21, WL 165.  REMOVED ANGLE, FABRICATED NEW AND INSTALLED.
